An invariance principle for Markov processes and brownian particles with singular interaction
Annales de l'I.H.P. Probabilités et statistiques, Volume 34 (1998) no. 2, p. 217-248
@article{AIHPB_1998__34_2_217_0,
     author = {Osada, Hirofumi},
     title = {An invariance principle for Markov processes and brownian particles with singular interaction},
     journal = {Annales de l'I.H.P. Probabilit\'es et statistiques},
     publisher = {Gauthier-Villars},
     volume = {34},
     number = {2},
     year = {1998},
     pages = {217-248},
     zbl = {0914.60041},
     mrnumber = {1614595},
     language = {en},
     url = {http://www.numdam.org/item/AIHPB_1998__34_2_217_0}
}
Osada, Hirofumi. An invariance principle for Markov processes and brownian particles with singular interaction. Annales de l'I.H.P. Probabilités et statistiques, Volume 34 (1998) no. 2, pp. 217-248. http://www.numdam.org/item/AIHPB_1998__34_2_217_0/

[1] A. De Masi Et Al., An invariance principle for reversible Markov processes. Applications to random motions in random environments, Joul. Stat. Phys., Vol. 55, Nos. 3/4 1989, pp. 787-855. | MR 1003538 | Zbl 0713.60041

[2] D. Durr and M. Pulvirenti, On the vortex flow in bounded domains, Commun. Math. Phys., Vol. 85, 1982, pp. 265-273. | MR 676001 | Zbl 0503.60069

[3] M. Fukushima, Y. Oshima and M. Takeda, Dirichlet forms and symmetric Markov processes Walter de Gruyter, 1994. | MR 1303354 | Zbl 0838.31001

[4] J. Fritz, Gradient dynamics of infinite point systems, Ann. Prob., Vol. 15, 1987, pp. 478-514. | MR 885128 | Zbl 0623.60119

[5] J. Goodman , Convergence of the random vortex method, Commun. Pure Appl. Math., Vol. 40, 1987, pp. 189-220. | MR 872384 | Zbl 0635.35077

[6] M.Z. Guo, Limit theorems for interacting particle systems. Thesis, Dept. of Mathematics, New York University, 1984.

[7] J.H. Kim, Stochastic calculus related to non-symmetric Dirichlet forms, Osaka Jour. Math., Vol. 24, 1987, pp. 331-371. | MR 909022 | Zbl 0625.60087

[8] C. Kipnis and S.R.S. Varadhan, Central limit theorems for additive functional of reversible Markov process and applications to simple exclusions, Commun. Math. Phys., Vol. 104, 1986, pp. 1-19. | MR 834478 | Zbl 0588.60058

[9] R. Lang, Unendlich-dimensionale Wienerprocesse mit Wechselwirkung I, Z. Wahrschverw. Gebiete, Vol. 38, 1977, pp. 55-72. | MR 431435 | Zbl 0349.60103

[10] R. Lang, Unendlich-dimensionale Wienerprocesse mit Wechselwirkung II, Z. Wahrschverw. Gebiete, Vol. 39, 1978, pp. 277-299. | MR 455161 | Zbl 0342.60067

[11] C. Marchioro and M. Pulvirenti, Hydrodynamic in two dimensions and vortex theory, Commun. Math. Phys., Vol. 84, 1982, pp. 483-503. | MR 667756 | Zbl 0527.76021

[12] Z.M. Ma and M. Röckner, Introduction to the theory of (non-symmetric) Dirichlet forms, 1992, Springer. | Zbl 0826.31001

[13] S. Olla, Homogenization of diffusion processes in random fields, Ecole Polytechnique, 1994.

[14] H. Osada, Diffusion processes with generators of generalized divergence form, J. Math. Kyoto Univ., Vol. 27, 1987, pp. 597-619. | MR 916761 | Zbl 0657.35073

[15] H. Osada, A stochastic differential equation arising from the vortex problem, Proc. Japan Acad., Vol. 61, Ser. A, 1985. | MR 834541 | Zbl 0602.60047

[16] H. Osada, Propagation of chaos for the two dimensional Navier-Stokes equation, in Proc. of Taniguchi Symp. Probabilistic Methods in Mathematical Physics, eds Ito K. and Ikeda N., 1987, pp. 303-334 | MR 933829 | Zbl 0645.76040

[17] H. Osada, Homogenization of reflecting barrier Brownian motions, Proc. the Taniguchi Workshop at Sanda and Kyoto, 1990, Pitman Research notes in Math., Vol. 283, 1993, pp. 59-74. | MR 1354151 | Zbl 0788.60098

[18] H. Osada, Dirichlet form approach to infinite-dimensional Wiener processes with singular interactions, Commun. Math. Phys., Vol. 176, 1996, pp. 117-131. | MR 1372820 | Zbl 0837.60073

[19] H. Osada, Tagged particle processes and their non-explosion criteria, in preparation.

[20] H. Osada, Positivity of self-diffusion matrix of interacting Brownian particles with hard core, in preparation.

[21] H. Osada and T. Saitoh, An invariance principle for non-symmetric Markov processes and reflecting diffusions in random domains, Probab. Theory Relat. Fields, Vol. 101, 1995, pp. 45-63. | MR 1314174 | Zbl 0816.60079

[22] Y. Oshima, Lecture on Dirichlet Spaces, Univ. Erlangen-Nurnberg, 1988.

[23] S.I. Resnick, Extreme Values, Regular Variation, and Point Processes, Springer 1987 | MR 900810 | Zbl 0633.60001

[24] D. Ruelle, Superstable interactions in classical statistical mechanics, Commun. Math. Phys., Vol. 18, 1970, pp. 127-159. | MR 266565 | Zbl 0198.31101

[25] T. Shiga, A remark on infinite-dimensional Wiener processes with interactions, Z. Wahrschverw. Gebiete, Vol. 47, 1979, pp. 299-304 | MR 525311 | Zbl 0407.60098

[26] H. Spohn, Large scale dynamics of interacting particles Springer-Verlag, 1991. | Zbl 0742.76002

[27] T. Tanemura, Homogenization of a reflecting barrier Brownian motion in a continuum percolation cluster in Rd, Kodai Math. J., Vol. 17, 1994, pp. 228-245. | MR 1282212 | Zbl 0808.60085

[28] T. Tanemura, A system of infinitely many mutually reflecting Brownian balls in Rd, Probab. Theory Relat. Fields, Vol. 104, 1996, pp. 399-426. | MR 1376344 | Zbl 0849.60087

[29] S.R.S. Varadhan, Self diffusion of a tagged particle in equilibrium for asymmetric mean zero random walk with simple exclusion, Ann. Inst. Henri Poincaré, Vol. 31, 1, 1995, pp. 273-285. | Numdam | MR 1340041 | Zbl 0816.60093